Admissible perturbations of alpha-psi-pseudocontractive operators: convergence theorems

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We prove some convergence theorems for alpha-psi-pseudocontractive operators in real Hilbert spaces, by using the concept of admissible perturbation. Our results extend and complement some theorems in the existing literature.
Original languageEnglish
Pages (from-to)1438-1447
Number of pages10
JournalMathematical Methods in the Applied Sciences
Volume40
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • General Engineering

Fingerprint

Dive into the research topics of 'Admissible perturbations of alpha-psi-pseudocontractive operators: convergence theorems'. Together they form a unique fingerprint.

Cite this